Alert archive / Montana / Flash Flood Warnings in 2015
Flash Flood Warning 2, NWS Billings, MT
NWS Billings, MT issued this flash flood warning at Jun 3, 2015, 9:12 PM MDT for Wheatland County, Montana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2015, 9:12 PM MDT (03:12 UTC)
- Expired
- Jun 4, 2015, 3:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
- Flood severity
- None
County Wheatland County, MT
The radar
The Billings radar (KBLX), 111 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 3.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1928 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
945
WGUS55 KBYZ 040312
FFWBYZ
MTC107-040900-
/O.NEW.KBYZ.FF.W.0002.150604T0312Z-150604T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
912 PM MDT WED JUN 3 2015
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL WHEATLAND COUNTY IN CENTRAL MONTANA...
* UNTIL 300 AM MDT
* AT 906 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES OF 3 TO 3.5
INCHES OF RAIN HAS FALLEN IN THE AREA SINCE EARLY TUESDAY EVENING.
MORE THUNDERSTORMS CONTINUE TO MOVE OVER THE SAME AREA WITH
ADDITIONAL HEAVY RAIN EXPECTED. THIS HEAVY RAIN WILL RESULT IN
FLASH FLOODING.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL WHEATLAND COUNTY. AMERICAN FORK CREEK AND LEBO CREEK WILL
HAVE WATER LEVELS RAPIDLY RISE AND LIKELY OVER FLOW THEIR
BANKS...ALONG WITH OTHER SMALL STREAMS...CREEKS AND DITCHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4640 10974 4623 10978 4623 11004 4641 11004
$$
TWH2 follow-up statements
332 WGUS75 KBYZ 040612 FFSBYZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 1212 AM MDT THU JUN 4 2015 MTC107-040900- /O.CON.KBYZ.FF.W.0002.000000T0000Z-150604T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHEATLAND MT- 1212 AM MDT THU JUN 4 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM MDT FOR SOUTH CENTRAL WHEATLAND COUNTY... AT 1210 AM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING TO IMPACT THE WARNED AREA. THE RAINFALL RATES WITH THESE MORE RECENT STORMS ARE MUCH LOWER THAN WHAT WE SAW WEDNESDAY EVENING. SINCE LAST EVENING...RADAR IS ESTIMATING 2 TO 4 INCHES OF RAIN HAS FALLEN IN THE AREA OF SOUTH CENTRAL WHEATLAND COUNTY. THE THUNDERSTORMS ARE EXPECTED TO WEAKEN AND MOVE OUT OF THE AREA EARLY THIS MORNING. DESPITE DECREASING RAINS IN THE AREA...FLOODING ON AREA CREEKS REMAINS LIKELY. AMERICAN FORK CREEK AND LEBO CREEK SHOULD BE THE MAIN CREEKS IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS. && LAT...LON 4640 10974 4623 10978 4623 11004 4641 11004 $$ FRIEDERS
513 WGUS75 KBYZ 040858 FFSBYZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 258 AM MDT THU JUN 4 2015 MTC107-040907- /O.EXP.KBYZ.FF.W.0002.000000T0000Z-150604T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHEATLAND MT- 258 AM MDT THU JUN 4 2015 ...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL WHEATLAND COUNTY WILL EXPIRE AT 300 AM MDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 4640 10974 4623 10978 4623 11004 4641 11004 $$ FRIEDERS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:41 PM MDT, 6 hours 31 minutes earlier.
Area forecast discussion, Jun 3, 2:41 PM MDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
241 PM MDT WED JUN 3 2015
.SHORT TERM...VALID FOR THU AND FRI...
COUPLE AREAS OF CONVECTION TRYING TO GET GOING IN OUR CWA THIS
AFTERNOON...IN OUR NW AND EASTERN SHERIDAN COUNTY. SCT-BKN STRATU
CU PERSISTS OVER PARTS OF OUR AREA AND THIS IS CONSISTENT WITH THE
LOW LEVEL MOISTURE IN PLACE AND WEAK MID LEVEL CAPPING...THE
LATTER OF WHICH WAS EXPECTED AS OUR REGION IS UNDERGOING GRADUAL
HEIGHT RISES. COUPLE FEATURES OF INTEREST ON WATER VAPOR IMAGERY
INCLUDE THE SHORTWAVE IN SW FLOW ALOFT LIFTING THRU THE GREAT
BASIN...AND 70KT JET MAX COMING OUT OF AZ. EXPECT CONVECTION IN
OUR WEST AND SOUTH TO CONTINUE TO INCREASE AS WE MOVE TOWARD
EVENING AS BROAD SCALE ASCENT INCREASES. PER TRACK OF GREAT BASIN
PV OUR W-NW PARTS SHOULD BE FAVORED THIS EVENING...AND PER TRACK
OF AZ ENERGY HEAVIER PCPN SHOULD DEVELOP OFF THE BIGHORNS INTO
THIS EVENING AND THE OVERNIGHT HOURS. HIGH RES MODELS SEEM TO HAVE
A GOOD HANDLE ON EACH OF THESE AREAS...AND HAVE ADJUSTED POPS UP A
BIT MORE.
HEAVIEST PCPN SHOULD OCCUR OVER THE AND IN THE LEE OF THE
BIGHORNS BEGINNING THIS EVENING AND TRACKING ACROSS SE MT LATER
TONIGHT INTO THURSDAY. WATER LEVELS REMAIN HIGH ALONG THE SHERIDAN
FOOTHILLS AND HAVE ALREADY ISSUED A FLOOD WATCH FOR ISSUES THAT
MAY ARISE FROM THE ADDITIONAL HALF INCH TO INCH OF RAIN THAT IS
ANTICIPATED OVER THE NEXT 12-18HRS. THE TONGUE RIVER AT BIRNEY
REMAINS NEAR FLOOD STAGE AND SHOULD RISE OVER THE NEXT COUPLE DAYS
IN RESPONSE TO TONIGHT/S PCPN. WILL NEED TO KEEP WATCH OF PCPN
AMOUNTS IN THESE AREAS. HAVE ALSO RAISED POPS ACROSS OUR EAST
TOMORROW PER SHORTWAVE LIFTING OUT OF WY TONIGHT.
EXPECT SFC COOLING WITH EAST WINDS AND SOME STABILIZING TOMORROW
IN THE WAKE OF ENERGY DEPARTING TO OUR EAST. WE SHOULD STILL SEE
SOME DIURNAL CONVECTION COMING OFF OUR MTNS AND FOOTHILLS BUT HAVE
LOWERED POPS FOR OUR CENTRAL AREAS INCLUDING BILLINGS TOMORROW
AFTERNOON AND EVENING.
UPPER LOW WILL DEEPEN OVER CA TOMORROW ALLOWING FOR A NORTHWARD
SURGE OF MOISTURE FROM TROPICAL STORM ANDRES WHICH IS CURRENTLY
WEST OF BAJA. INCREASINGLY DIFFLUENT FLOW ALOFT COUPLED WITH THIS
MOISTURE WILL MAKE FOR AN INTERESTING PERIOD OF CONVECTION FRIDAY
AFTERNOON AND NIGHT AND PERHAPS INTO SATURDAY. ANOMALOUSLY HIGH
PWATS...NEAR AN INCH IN OUR EAST...ALONG WITH FAIRLY WEAK FLOW
ALOFT COULD RESULT IN SOME FLASH FLOOD ISSUES AND WILL KEEP
MENTION OF THIS IN HWO.
CANNOT RULE OUT A FEW SEVERE STORMS OVER THE NEXT COUPLE DAYS BUT
GENERALLY SPEAKING DO NOT SEE A SIGNIFICANT RISK AT THIS TIME
PRIMARILY DUE TO EPISODES OF WEAK SHEAR. HEAVY RAIN AND SMALL HAIL
WILL CONTINUE TO BE THE MAIN THREATS WITH ANY STRONG STORMS.
JKL
.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...
MODELS ARE DEPICTING AN UPPER LEVEL LOW SPINNING OVER THE
SOUTHWESTERN US..BRINGING NORTHWESTERLY FLOW TO THE REGION. MODEL
QPF VALUES ARE PAINTING THE EASTERN ZONES WITH WIDESPREAD
PRECIPITATION. THIS COULD PLAY A ROLE IN THE CONTINUATION OF
POTENTIAL FLOOD ISSUES NEAR ON BOTH THE TONGUE AND GOOSE CREEKS.
LARGE SCALE RIDGING TAKES OVER AFTER THAT...DRYING EVERYTHING OUT.
A GENERAL WARMING TREND WILL START...WITH TEMPS IN THE 80S ACROSS
THE PLAINS BY THE END OF NEXT WEEK.
GRIDS WERE POPULATED WITH THE SUPERBLEND AS THEY HAVE BEEN DOING A
DECENT JOB OVER THE PAST WEEK. SINGER
&&
.AVIATION...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE STARTED TO
DEVELOP OFF THE HIGHER TERRAIN THIS AFTERNOON. THOSE ARE EXPECTED
TO SPREAD ONTO THE PLAINS BY THIS EVENING...AFFECTING THE
KLVM...KBIL AND KSHR AREAS. MVFR/IFR OR LOWER CONDITIONS WITH ANY
PRECIPITATION DUE TO HEAVY RAINFALL CAN BE EXPECTED. THE BEST
CHANCES FOR PRECIPITATION WILL BE OVER SHERIDAN COUNTY AND FAR SE
MT DURING THE OVERNIGHT HOURS. EXPECT IFR/LIFR CONDITIONS WITH
THE PRECIPITATION TONIGHT. AREAS OF MOUNTAIN OBSCURATION WILL
BECOME MORE WIDESPREAD THIS EVENING...THEN BEGIN DECREASING AFTER
06Z TONIGHT OVER THE W. SINGER
&&
.PRELIMINARY POINT TEMP/POPS...
THU FRI SAT SUN MON TUE WED
-----------------------------------------------------------
BIL 052/070 051/074 055/075 054/077 054/081 058/085 058/081
42/T 24/T 53/B 21/B 11/B 11/B 22/T
LVM 046/071 049/072 050/073 049/075 049/079 053/082 053/079
53/T 44/T 53/W 22/T 21/B 12/T 34/T
HDN 054/072 051/077 055/078 054/079 055/083 058/087 058/083
54/T 23/T 53/W 21/B 11/B 11/B 23/T
MLS 054/065 052/078 057/077 055/079 056/082 059/085 059/081
57/T 23/T 53/B 21/U 11/U 11/U 22/T
4BQ 054/069 052/076 056/075 054/077 055/080 058/084 058/082
67/T 23/T 63/T 31/B 11/B 11/B 23/T
BHK 048/063 050/076 055/076 051/077 051/079 054/083 056/080
37/T 23/T 64/T 21/U 11/U 11/U 22/T
SHR 049/071 049/074 052/071 050/072 050/077 051/081 053/080
74/T 45/T 54/T 43/T 21/B 11/B 33/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...FLOOD WATCH IN EFFECT FROM 7 PM MDT THIS EVENING THROUGH
FRIDAY AFTERNOON FOR ZONES 98-99.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jun 3, 2:50 PM MDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 250 PM MDT WED JUN 3 2015 MTZ028>037-039>042-056-057-063>068-042100- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- EASTERN CARBON-NORTHERN PARK-NORTHERN SWEET GRASS-GOLDEN VALLEY- RED LODGE FOOTHILLS-NORTHERN BIG HORN-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS- 250 PM MDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA AND SOUTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SLOW MOVING THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY. THIS COULD PRODUCE LOCALIZED FLASH FLOODING. BE SURE TO MONITOR THE FORECAST IN YOUR AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ038-058-WYZ098-099-042100- SOUTHERN BIG HORN-SOUTHERN ROSEBUD-NORTHEAST BIGHORN MOUNTAINS- SHERIDAN FOOTHILLS- 250 PM MDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A PERIOD OF MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT. THIS PRECIPITATION MAY CAUSE AN INCREASE IN WATER LEVELS ACROSS EASTERN SHERIDAN COUNTY INCLUDING THE GOOSE CREEKS IN AND AROUND SHERIDAN. RISES ON THE TONGUE RIVER ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SLOW MOVING THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY. THIS COULD PRODUCE LOCALIZED FLASH FLOODING. BE SURE TO MONITOR THE FORECAST IN YOUR AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JKL
In the hours before
Special weather statement, Jun 3, 7:46 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 746 PM MDT WED JUN 3 2015 MTZ028-041-042-040245- NORTHERN SWEET GRASS MT-SOUTHERN WHEATLAND MT-GOLDEN VALLEY MT- 746 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY... AT 744 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF HARLOWTON...MOVING EAST AT 15 MPH. DIME SIZE HAIL...WINDS IN EXCESS OF 40 MPH AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN WHEATLAND...NORTH CENTRAL SWEET GRASS AND SOUTHWESTERN GOLDEN VALLEY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4614 10995 4632 11007 4648 10963 4619 10946 TIME...MOT...LOC 0144Z 247DEG 13KT 4624 10997 TWH
Special weather statement, Jun 3, 7:52 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 752 PM MDT WED JUN 3 2015 MTZ038-WYZ098-099-040245- SOUTHERN BIG HORN MT-NORTHEAST BIG HORN MOUNTAINS WY- SHERIDAN FOOTHILLS WY- 752 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY... AT 748 PM MDT...DOPPLER RADAR WAS TRACKING A A FEW STRONG THUNDERSTORMS NEAR SHERIDAN. ONE STORM WAS JUST NORTHEAST OF SHERIDAN. A SECOND STORM WAS 5 MILES WEST OF SHERIDAN. A THIRD STORM WAS 5 MILES SOUTH OF SHERIDAN. ALL STORMS WERE MOVING EAST TO NORTHEAST AT 15 MPH. TORRENTIAL RAINFALL AND HALF INCH HAIL CAN BE EXPECTED WITH THESE STORMS. TORRENTIAL RAINFALL WILL CAUSE STREAMS AND CREEKS TO RISE QUICKLY ALONG WITH PRODUCING STANDING WATER ON ROADS AND DRAMATICALLY REDUCING VISIBILITY. THOSE LIVING NEAR STREAMS AND CREEKS SHOULD WATCH FOR QUICKLY RISING WATER AND BE PREPARED TO TAKE ACTION IF NECESSARY. LOCATIONS IMPACTED INCLUDE... SHERIDAN...RANCHESTER...DAYTON...BIG HORN AND TONGUE RIVER RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4462 10704 4489 10735 4515 10679 4485 10642 TIME...MOT...LOC 0148Z 247DEG 13KT 4488 10689 TWH
Special weather statement, Jun 3, 8:32 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
832 PM MDT WED JUN 3 2015
MTZ038-057-058-WYZ099-040330-
SOUTHERN ROSEBUD MT-NORTHERN BIG HORN MT-SOUTHERN BIG HORN MT-
SHERIDAN FOOTHILLS WY-
832 PM MDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY...
AT 830 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF LODGE GRASS...OR 29 MILES NORTH OF SHERIDAN...
MOVING NORTH AT 20 MPH.
NICKEL SIZE HAIL...TORRENTIAL RAINFALL AND WINDS IN EXCESS OF 40 MPH
CAN BE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL WILL CAUSE
STREAMS AND CREEKS TO RISE QUICKLY ALONG WITH PRODUCING STANDING
WATER ON ROADS AND DRAMATICALLY REDUCING VISIBILITY. THOSE LIVING
NEAR STREAMS AND CREEKS SHOULD WATCH FOR QUICKLY RISING WATER AND BE
PREPARED TO TAKE ACTION IF NECESSARY.
LOCATIONS IMPACTED INCLUDE...
BUSBY...TONGUE RIVER RESERVOIR...KIRBY...ROSEBUD BATTLEFIELD PARK AND
NORTHERN CHEYENNE INDIAN RESERVATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4500 10734 4551 10731 4552 10673 4535 10673
4535 10677 4518 10677 4518 10674 4499 10681
TIME...MOT...LOC 0230Z 194DEG 24KT 4520 10712
TWHSpecial weather statement, Jun 3, 8:46 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 846 PM MDT WED JUN 3 2015 MTZ028-041-040345- NORTHERN SWEET GRASS MT-SOUTHERN WHEATLAND MT- 846 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY... AT 845 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF HARLOWTON...MOVING NORTH AT 5 MPH. DIME SIZE HAIL...TORRENTIAL RAINFALL AND WINDS IN EXCESS OF 40 MPH CAN BE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL WILL CAUSE STREAMS AND CREEKS TO RISE QUICKLY ALONG WITH PRODUCING STANDING WATER ON ROADS AND DRAMATICALLY REDUCING VISIBILITY. THOSE LIVING NEAR STREAMS AND CREEKS SHOULD WATCH FOR QUICKLY RISING WATER AND BE PREPARED TO TAKE ACTION IF NECESSARY. LOCATIONS IMPACTED INCLUDE... TWODOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4613 10983 4615 11009 4644 11012 4641 10967 TIME...MOT...LOC 0245Z 188DEG 5KT 4629 10992 TWH
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:46 PM MDT | Special Weather Statement | BYZ | Wheatland | 59 min |
| Jun 3, 8:32 PM MDT | Special Weather Statement | BYZ | Big Horn | 58 min |
| Jun 3, 8:46 PM MDT | Special Weather Statement | BYZ | Wheatland | 59 min |
| Jun 3, 11:32 PM MDT | Special Weather Statement | BYZ | Sweet Grass | 28 min |
| Jun 3, 11:55 PM MDT | Severe Thunderstorm Warning | BYZ | Sweet Grass | 65 min |
| Jun 4, 1:10 AM MDT | Special Weather Statement | BYZ | Stillwater | 35 min |
Nearby
Flash Flood Warnings in Montana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.